Illinois Journal of Mathematics

Close-packing and froth

H. S. M. Coxeter

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 2, Issue 4B (1958), 746-758.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255448337

Mathematical Reviews number (MathSciNet)
MR0102053

Zentralblatt MATH identifier
0084.16501

Subjects
Primary: 52.00
Secondary: 50.00

Citation

Coxeter, H. S. M. Close-packing and froth. Illinois J. Math. 2 (1958), no. 4B, 746--758. http://projecteuclid.org/euclid.ijm/1255448337.


Export citation